# SDR DALA2020031001745

- Difficulty date: March 10, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 72,892 hours, 52,811 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP FIRST CLASS & L1&L2. RPLCD FWD BAT PACK PWR SUPPLY B5-211 CKS GOOD PER MD88 AMM 33-53. (LP6452238)
